# SDR SWAA000589

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N332W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 39,894 hours, 39,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK,  FOUND NR 1 LE SLAT DELAMINATED,  12 X 5 X 10  SECTION NEAR INBD AND TE.   R&R SLAT ASSY PER MM.
